Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Elko, NV

August 20, 2013Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 20, 2013, 12:29 PM PDT for Elko County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2013, 12:29 PM PDT (19:29 UTC)
Expired
Aug 20, 2013, 3:30 PM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 106 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 7.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2013-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2013-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2422 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WGUS55 KLKN 201929
FFWLKN
NVC007-202230-
/O.NEW.KLKN.FF.W.0005.130820T1929Z-130820T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1229 PM PDT TUE AUG 20 2013

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 330 PM PDT

* AT 1222 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED POSSIBLE FLASH FLOODING FROM A THUNDERSTORM IN THE AREA
  AROUND CHICKEN CREEK SUMMIT AND JACK CREEK...JUST OFF HIGHWAY 226.

THERE ARE CAMPGROUNDS IN THE AREA WHICH WILL BE AFFECTED BY RAPIDLY 
RISING WATER.

ROADS...LOW SPOTS...AND NORMALLY DRY WASHES WILL BE OVERRUN BY 
RAPIDLY FLOWING WATER.

IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND. DON'T DROWN! 
MOST FLOOD DEATHS OCCUR IN VEHICLES BECAUSE PEOPLE DRIVE INTO THE 
WATER. ONE FOOT OF FLOWING WATER WILL WASH AWAY MOST VEHICLES.

LOCATIONS NEAR THE PATH OF INCLUDE...CHICKEN CREEK SUMMIT...JACK 
CREEK...AND THE INDEPENDENCE MOUNTAINS. 

&&

LAT...LON 4161 11616 4160 11591 4136 11588 4136 11618

$$

BOYD
1 follow-up statement
004 
WGUS75 KLKN 202122
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
222 PM PDT TUE AUG 20 2013

NVC007-202230-
/O.CON.KLKN.FF.W.0005.000000T0000Z-130820T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
222 PM PDT TUE AUG 20 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR
CENTRAL ELKO COUNTY...

AT 218 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING EXTREMELY HEAVY RAIN OVER THE 
CHICKEN CREEK SUMMIT AND JACK CREEK AREA.

THIS IS AN EXTREMELY ISOLATED AREA AT THE NORTH END OF THE 
INDEPENDENCE MOUNTAINS ALONG HIGHWAY 226 NORTH OF TUSCARORA. 
AUTHORITIES HAVE NOT RECEIVED REPORTS OF FLOODING...BUT TYPICALLY 
WITH HEAVY RAIN EVENTS...IT TAKES SOME TIME FOR THE WATER TO RUN 
DOWNHILL. USE CAUTION WHEN TRAVELING AROUND HIGHWAY 226 AND THE CUT 
OFF TO MOUNTAIN CITY.

IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. DON'T DROWN.

&&

LAT...LON 4161 11616 4160 11591 4136 11588 4136 11618

$$

BOYD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 3:01 AM PDT, 9 hours 28 minutes earlier.

Area forecast discussion, Aug 20, 3:01 AM PDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
301 AM PDT TUE AUG 20 2013

.SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BOTH
TODAY AND ON WEDNESDAY DURING THE AFTERNOON AND EVENING
HOURS...WITH ISOLATED ACTIVITY OVERNIGHT. DRIER AIR MOVING UP
THROUGH THE REGION THURSDAY THROUGH SATURDAY WILL LEAD TO MORE
SUNSHINE AND DIMINISHING THUNDERSTORMS. THUNDERSTORMS RETURN TO
EAST-CENTRAL NEVADA SUNDAY...EXPANDING WEST AND EAST INTO LANDER
AND ELKO COUNTIES BY MONDAY.

&&

.SHORT TERM...TODAY THROUGH WEDNESDAY. PLENTY OF MOISTURE AND
INSTABILITY OVER THE REGION AGAIN TODAY...HOWEVER THUNDERSTORM
ACTIVITY WILL REMAIN LIMITED TO ISOLATED OR AT BEST SCATTERED DUE
TO THE LACK OF A FORCING MECHANISM. BROKEN TO OVERCAST SKIES ARE
INHIBITING AFTERNOON SURFACE HEATING FOR TYPICAL PULSATING
STORMS...WITH THE LACK OF MID AND UPPER LEVEL JET SUPPORT ALSO
INHIBITING CONVECTIVE ACTIVITY. MODELS SHOWING A LITTLE MORE JET
SUPPORT ON WEDNESDAY...WHICH MAY HELP INCREASE THUNDERSTORM
ACTIVITY. AT THE SAME TIME HOWEVER...DRIER AIR BEGINS TO MOVE UP
INTO NORTHERN NYE COUNTY. TODAY IS SHAPING UP TO BE SIMILAR OR
PERHAPS JUST A LITTLE MORE ACTIVE THAN YESTERDAY...WITH WEDNESDAY
LOOKING MORE PROMISING FOR THUNDERSTORMS ESPECIALLY OVER NORTHERN
AND EAST-CENTRAL NEVADA. DRY AIR MOVING INTO NORTHERN NYE COUNTY
WEDNESDAY WILL GREATLY LIMIT THUNDERSTORM DEVELOPMENT. EVEN WITH
THE CLOUD COVER...HIGH TEMPERATURES WILL REMAIN AT LEAST A FEW
DEGREES ABOVE NORMAL EACH OF THE NEXT TWO DAY...WITH OVERNIGHT
LOWS EASILY 10 TO 15 DEGREES ABOVE NORMAL AS CLOUDS LIMIT
RADIATIVE COOLING.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. MODELS ARE IN
GENERALLY GOOD AGREEMENT WITH PUSHING THE UPPER LOW OFF THE
CALIFORNIA COAST INTO NORTHERN CA WEDNESDAY NIGHT INTO THURSDAY.
THUS GFS AND EC SOLUTIONS HAS BEST CHANCES OF THUNDERSTORMS OVER
WESTERN HUMBOLDT COUNTY WHERE FAVORABLE QUADRANT OF THE UPPER LOW
LOCATED...THUS STRONG DIFFLUENCE ALOFT. IN ADDITION...NORTHERN CWA
LOOKS FAIRLY UNSTABLE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. MODELS INDICATES AIRMASS OVER WHITE PINE AND
NORTHERN NYE TOO STABLE FOR THUNDERSTORM ACTIVITY. AFTERWARDS AS
THE UPPER LOW DEEPENS ALONG THE WEST COAST...THE DRY AIRMASS
PUSHES NORTHEAST OVER THE ENTIRE CWA ON FRIDAY INTO SATURDAY ALONG
WITH SOME BREEZY WINDS. MODELS HINT AT THE RETURN OF "MONSOON"
MOISTURE SUNDAY AFTERNOON AND CONTINUING INTO NEXT TUESDAY WITH
GFS THE MOST PROGRESSIVE. SINCE DAY 6 AND 7 AND TIMING AND
ISSUE...WILL KEEP POPS LOW AND CONFINED TO EASTERN WHITE PINE
COUNTY AT THIS TIME.

&&

.AVIATION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA TODAY AND TONIGHT WITH THE BEST CHANCES OF THUNDERSTORMS
AT KELY.

&&

.FIRE WEATHER...AIR MASS OVER THE GREAT BASIN WILL REMAIN MOIST
TODAY...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
WETTING RAINS WILL BE POSSIBLE IN ANY THUNDERSTORMS TODAY...WITH A
RANGE OF .02 TO .15 INCHES OF RAIN BEING TYPICAL. OVERNIGHT
HUMIDITY RECOVERIES WILL REMAIN GOOD BOTH EARLY THIS MORNING...AND
AGAIN TONIGHT INTO WEDNESDAY MORNING. THUNDERSTORM ACTIVITY SHOULD
INCREASE FROM LOW END SCATTERED TODAY TO HIGH END SCATTERED
COVERAGE ON WEDNESDAY DUE TO SOME ADDED JET SUPPORT.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...NONE.

&&

96/87/87/96
Hazardous weather outlook, Aug 20, 3:12 AM PDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
312 AM PDT TUE AUG 20 2013

NVZ030-031-033>041-210000-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
312 AM PDT TUE AUG 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY.

THUNDERSTORMS THIS AFTERNOON MAY HAVE ENOUGH MOISTURE TO PRODUCE
MODERATE TO HEAVY RAIN SHOWERS...WITH UP TO A THIRD OF AN INCH OF
RAIN POSSIBLE. DUE TO THE RELATIVELY SLOW STORM MOTION TODAY...ANY
STORMS THAT PERSIST OR TRAIN OVER AN AREA FOR A HALF HOUR OR
LONGER MAY DROP ENOUGH RAIN TO PRODUCE LOCAL FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH MONDAY.

THUNDERSTORMS ON WEDNESDAY MAY STILL BE ABLE TO PRODUCE LOCALLY
HEAVY SHOWERS...WITH BRIEF HEAVY RAINS A CONCERN. DRIER AIR MOVES
INTO THE REGION LATER ON THURSDAY AND INTO SATURDAY. THUNDERSTORMS
RETURN TO EASTERN NEVADA SUNDAY...AND INTO CENTRAL AND EASTERN
AREAS BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JR

In the hours before

Special weather statement, Aug 20, 9:23 AM PDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
923 AM PDT TUE AUG 20 2013

NVZ031-201745-
NORTHERN ELKO COUNTY NV-
923 AM PDT TUE AUG 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE RED COW FIRE IN WESTERN ELKO
COUNTY UNTIL 1045 AM PDT...

AT 918 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
OUTFLOW WINDS FROM A THUNDERSTORM ON THE HUMBOLDT...ELKO COUNTY
LINE...MOVING NORTHEAST AT 15 MPH.

THE STORM ITSELF IS ON THE HUMBOLDT COUNTY LINE SOUTHWEST OF THE RED
COW FIRE...BUT DOPPLER RADAR SHOWS A SERIES OF OUTFLOW BOUNDARIES
MOVING TOWARD THE RED COW FIRE.

WINDS COULD GUST TO 50 MPH FROM THE SOUTHWEST AND CHANGE DIRECTION
WITHOUT NOTICE. AT THIS TIME...LIGHTNING IS WELL AWAY FROM THE
FIRE...BUT WE WILL MONITOR THE SITUATION AND ISSUE MORE STATEMENTS
AS NECESSARY.

* LOCATIONS IMPACTED INCLUDE...
   RED COW FIRE...
   TUSCARORA...
   CHICKEN CREEK SUMMIT...
   WILSON RESERVOIR...
   STATE ROUTE 226...
   TUSCARORA MIDAS ROAD...

&&

LAT...LON 4186 11610 4146 11573 4121 11645 4147 11667
TIME...MOT...LOC 1619Z 239DEG 12KT 4142 11642

BOYD
Special weather statement, Aug 20, 10:42 AM PDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1042 AM PDT TUE AUG 20 2013

NVZ031-201915-
NORTHERN ELKO COUNTY NV-
1042 AM PDT TUE AUG 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE RED COW FIRE IN NORTHWESTERN
ELKO COUNTY UNTIL 1215 PM PDT...

AT 1036 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM SOUTHWEST OF THE RED COW FIRE...MOVING NORTHEAST
AT 15 MPH.

EXPECT STRONG OUTFLOW WINDS TO IMPACT THE RED COW FIRE FROM THE
SOUTHWEST AT SPEEDS UP TO ABOUT 45 MPH. ALSO EXPECT LIGHTNING FROM
THUNDERSTORMS TO MOVE ACROSS AND AROUND THE BURN AREA. NEW FIRE
STARTS ARE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RED COW FIRE...
  HIGHWAY 226...
  TUSCARORA MIDAS ROAD...
  TUSCARORA...
  WILSON RESERVOIR...

&&

LAT...LON 4194 11651 4143 11571 4110 11650 4129 11685
TIME...MOT...LOC 1739Z 222DEG 14KT 4130 11658

BOYD
Special weather statement, Aug 20, 11:04 AM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1104 AM PDT TUE AUG 20 2013

NVZ033-039-201930-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-
1104 AM PDT TUE AUG 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE KINSLEY FIRE IN SOUTHEASTERN
ELKO COUNTY UNTIL 1230 PM PDT...

AT 1100 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS 14 MILES NORTHEAST OF LAGES
JUNCTION...NEAR HIGHWAY 93 ALTERNATE...MOVING NORTHEAST AT 10 MPH.

EXPECT ERRATIC OUTFLOW WINDS UP TO 40 MPH TO IMPACT THE  KINSLEY FIRE
THROUGH 1230 PM PDT. LIGHTNING HAD NOT DEVELOPED YET...BUT STORM
CELLS ARE EXPECTED TO STRENGTHEN OVER THE NEXT HOUR OR SO. THESE
STORMS WILL BE A MIX OF WET AND DRY...WITH VERY SMALL RAIN CORES.
LIGHTNING HAS TENDED TO STRIKE OUTSIDE THE RAIN CORE...STARTING NEW
FIRES.

* LOCATIONS IMPACTED INCLUDE...
   KINSELY FIRE...
   WHITE HORSE PASS...
   HIGHWAY 93 ALTERNATE...

&&

LAT...LON 4011 11422 4012 11466 4055 11461 4039 11403
      4024 11404
TIME...MOT...LOC 1801Z 215DEG 9KT 4015 11438

BOYD
Special weather statement, Aug 20, 11:06 AM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1106 AM PDT TUE AUG 20 2013

NVZ035-201900-
WHITE PINE COUNTY NV-
1106 AM PDT TUE AUG 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE PINE COUNTY
UNTIL NOON PDT...

AT 1106 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BAKER...MOVING NORTH AT 10 MPH.

A THUNDERSTORM HAS FORMED SOUTH OF THE WILLIARD FIRE AND IS MOVING
NORTH A 5 MPH. THIS STORM MAY PRODUCE DRY LIGHTNING AND GUSTY
OUTFLOW WINDS UP TO 40 MPH. ADDITIONALLY HEAVY RAIN MAY BE POSSIBLE
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   BAKER AND  GREAT BASIN NATIONAL PARK AND US HIGHWAY 6...

&&

LAT...LON 3921 11437 3923 11408 3893 11407 3892 11430
TIME...MOT...LOC 1804Z 172DEG 9KT 3899 11417

RLC
Special weather statement, Aug 20, 12:15 PM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1215 PM PDT TUE AUG 20 2013

NVZ031-202045-
NORTHERN ELKO COUNTY NV-
1215 PM PDT TUE AUG 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE RED COW FIRE AND
SURROUNDINGS IN WESTERN ELKO COUNTY UNTIL 145 PM PDT...

AT 1212 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF TUSCARORA...MOVING NORTH AT 5
MPH.

THIS STORM IS PART OF A COMPLEX WHICH EXTENDS FROM TUSCARORA TO
NORTH OF CHICKEN CREEK SUMMIT. IT IS PRODUCING EXTREMELY HEAVY RAIN
IN THE CHICKEN CREEK SUMMIT AREA...LIGHTNING OUTSIDE THE RAIN
CORE...AND WILL PRODUCE STRONG OUTFLOW WINDS TO BETWEEN 45 AND 50
MPH.

FLOODING MAY IMPACT DIRT ROADS IN THE AREA OR LOW SPOTS WHICH COULD
BOG DOWN VEHICLES GOING TO THE RED COW FIRE.

OUTFLOW WINDS WILL BE THE MAIN CONCERN AT THE FIRE SITE.

* LOCATIONS IMPACTED INCLUDE...
   RED COW FIRE...
   TUSCARORA...
   HIGHWAY 226...
   HIGHWAY 225...

&&

LAT...LON 4181 11667 4165 11562 4110 11613 4118 11657
TIME...MOT...LOC 1911Z 202DEG 4KT 4122 11620

BOYD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:23 AM PDTSpecial Weather StatementLKN82 min
Aug 20, 10:42 AM PDTSpecial Weather StatementLKN93 min
Aug 20, 11:04 AM PDTSpecial Weather StatementLKN86 min
Aug 20, 11:06 AM PDTSpecial Weather StatementLKN54 min
Aug 20, 12:15 PM PDTSpecial Weather StatementLKN90 min
Aug 20, 12:40 PM PDTSpecial Weather StatementLKN20 min
Aug 20, 12:45 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 20, 1:01 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 20, 1:14 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 20, 1:23 PM PDTSpecial Weather StatementLKNEureka82 min
Aug 20, 2:56 PM PDTSpecial Weather StatementLKN79 min
Aug 20, 3:12 PM PDTSpecial Weather StatementLKNElko93 min
Aug 20, 3:23 PM PDTSpecial Weather StatementLKN82 min
Aug 20, 3:45 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Aug 20, 4:30 PM PDTAreal Flood AdvisoryLKNLander3 hr
Aug 20, 4:37 PM PDTAreal Flood AdvisoryLKNElko, Eureka3 hr
Aug 20, 4:45 PM PDTAreal Flood AdvisoryLKNHumboldt, Lander3 hr
Aug 20, 4:55 PM PDTSpecial Weather StatementLKN95 min

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.